hello, I hope there is someone here that can offer me some insight. I am 27 years old, male and I feel I have hormone problems but despite years of doctors visits and research I cannot figure it out. The problem is I cannot afford the trial and error method of dr.'s tests and visits so maybe someone can give me a bullseye to aim for.
OK here are my symptoms, (hold your breath) I have night sweats that soak the bed sometimes especialy if i go to be with the blanket over me, I get hot easy at night. I dont sleep well. I have extreme ups and downs with motivation and drive, the downs are 60% of the time and they include severe mental fatigue, lethargy, and inability to organize or think ahead but I still push myself its just very hard.. this effects my social life as well, I love to socialize but it drains me and then I come off sounding like a dope when I try to keep going. I have always dealt with anxiety and panic attacks as a child, my hair started turning grey at 13 years old.
this is not a psychological problem. I am not depressed, I'm a licensed plumber, married, own a house, and when I'm feeling good I'm driven, motivated, organized and so on. the fatigue is accompanied with physical symptom, excessive sweating, headaches, food takes twice as long to digest. I feel that I have always had some deficiency but now with a higher demand on my life my problems are now being exacerbated.
I am very well aware of the errors of symptom treating doctors. I've been on every antidepressant with no results and not once as a child did any doctor every check my hormones, not even a simple b vitamin test.
I know all about the endocrine system (probably more so then many GP's) but there again I have tried so many things that offered hope just to not work that I'm hesitant about dishing out more money.
the hardest thing for me to deal with is my increasing inability to socialize and live up to my full potential. Its like a weight lifter that can lift a thousand pounds only to be reduced to lifting the bare bare at times. The only thing that has kept me being able to keep going is the adderall (adderrall) the docs got me on. (lol I don't have add)
I don't have diabetes Ive checked, I don't have any other health problems. one more detail is that I had a very stressful event that took place a year and a half ago and I think that's what made things worse, I even gained about 120 pounds since then with no diet change (although not a healthy diet) I lost 20 pounds after i started the adderall (adderrall) and have stayed the same now for 4-6 months.
with that said, questions- does this sound like anything specific?, should I see a endocrinologist or a urologist? Is this something that once identified can be corrected easy? If I need hormones, is there a way not to become permanently dependent on synthetics?
I had a saliva and urine test done 3 years ago from a alternative meds doctor.
cortisol- 8am 5.46 ng/ml, 12pm 3.04, 4pm 2.00, 8pm 1.30, 12am 1.25, 4am 2.01
DHEA sulfates- 8am 3.2 ng/ml 8pm 2.9 ng/ml 12am 2.6 ng/ml.
estradiol- 1.34 pg/ml.
testosterone- 126 pg/ml.
serotonin (lc/ms) 141.5 ug/g cr.
dopa- u/a 162.0 ug/g cr.
norepinephrine- 17.0 ug/g cr.
epinephrine- u/a 4.0 ug/g cr.
gaba (lc/ms) urine- 0.95 umol/g cr.
glutamate (lc/ms) 5.3 umol/g cr.
Its easy to sound morbid when I spill out 10+ years of frustration on a post so take that into account :). It is however starting to tire me out chasing a ghost. thank you for any words you can offer.
Sorry to learn about your health issues and your inability to get help from doctors. Many of your symptoms look like those of hypothyroidism. I am not sure if saliva test is as accurate as blood test, in any case it would have been helpful if the reference range from the lab for each reading were also given.
Since you have mentioned about digestive issues, the first step you could do is to consult a physician or a gastro enterologist to find out if you have any issues with your digestive tract. Mal absorption of essential vitamins and minerals could have caused your early greying.
If your digestive system is found alright and if you feel that you take balanced food and at right times daily, as a second step I would suggest you to go to an Endocrinologist and do a complete hormone test done, especially for thyroid, adrenals and prolactin levels.
Hope you would be able to find an early answer to your health problems.Do not get worried and take appropriate medicines based only on a qualified doctor's advice after proper diagnosis.
Hi Randy, I had very bad night sweats and this was a precurser to ED for me, look this took some time for me to work out, as I live in Greece and the doctots tell you what your problem is, and they got that wrong, and the thing that kept coming up why doing research was DHEA, and if this is low can give you all sorts of problems, so you could try boosting you DHEA and back it up with some Tribulus, OK both of these will boost your testerone, your libido and your energy levels, you can google these for more info, for got to ask do you have ED.
Hope this helps, the DHEA did for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.